# SDR MALA030131

- Difficulty date: January 27, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N501XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2208
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, F, A

## Discrepancy

DURING CLIMBOUT ON FLIGHT 3564 OF MEM-JAN, NR 3 ENGINE VIBRATION LIGHT ILLUMINATED.  EGT ROSE RAPIDLY N1 DROPPED, SHUTDOWN ENGINE APPROXIMATELY 649 DEGREES EGT.  PAX REPORTED SPARKS AT TIME OF VIBE, DISCHARGED NR 3 ENGINE NR 1 BOTTLE.  MAINTENANCE DETERMINED NR 3 ENGINE WAS OVERHEATED.  INSTALLED NR 3 ENGINE FERRY KIT IAW JOB CARD ON NR 3 ENGINE.  A/C HAS BEEN INSPECTED AND IS SAFE FOR FERRY FLIGHT FROM MEM TO MSP.  MAINTENANCE IN MSP, REMOVED AND REPLACED NR 3 ENGINE ASSEMBLY IAW JOB CARD 7100-502 PN 2-003-040-15, SN/ON P07889, SN/OFF P07703.  REF WORK PACKAGE FOR DETAILS.
